# SDR 2011FA0000495

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: General aviation
- Aircraft: N91TS
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8020050
- Aircraft time: 7,580 hours
- Engine: Pwa PT6A60A
- System (JASC): 2140 · Heating System
- Part: Tube
- Condition: Collapsed
- Location: Heater
- Part time: 193 hours, 300 cycles
- Component: Heater, Janitrol
- Component part number: FR10E214EL
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEATER PRESSURE DECAY TEST HEATER WAS REMOVED AND INSPECTED. COMBUSTION CHAMBER/TUBE WAS FOUND CRUSHED INWARD ON ALL SIDES BUT NOT LEAKING. IF HEATER SHROUD WAS NOT REMOVED,CONDITION WOULD NOT HAVE BEEN DISCOVERED.
